# SDR UPS06847435

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 367503581
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-3 2ND OBSERVERS AFT SEAT TRACK LOCKPIN HOLES WORN.  REMOVED AND REPLACED 2ND OBSERVERS AFT SEAT TRACK IAW SRM 51-3-0 51-01-24.
